# SDR ASAA2016030915843

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 32,355 hours, 9,439 cycles
- System (JASC): 2300 · Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Atc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACFT TOW, ALL ATC RADIO READ BACKS UNREADABLE.  ACFT GROUNDED. PERFORMED RADIO CHECK.  OPS CHECK OF RADIOS IAW AMM 23-12-00.  UNABLE TO DUPLICATE DEFECT.  ALL GROUND TESTS PASS.
